Jacobi polynomials and Lax representation for completely integrable dynamical systems

Authors

  • V. Z. Enolskii
  • A. Yu. Kondratev

Abstract

We consider a method aimed at the investigation of completely integrable dynamical systems by using the Lax representation of their equations of motion. The Lax representations are found for the integrable case of the Henon-Heiles system and for an anisotropic oscillator.

Published

25.08.1994

Issue

Section

Short communications

How to Cite

Enolskii, V. Z., and A. Yu. Kondratev. “Jacobi Polynomials and Lax Representation for Completely Integrable Dynamical Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 8, Aug. 1994, pp. 1088–1091, https://umj.imath.kiev.ua/index.php/umj/article/view/5663.